Advanced Search

  Select All
Ndolane Sene
AIMS Mathematics, 2019, 4(1): 147-165. doi: 10.3934/Math.2019.1.147
Erdal Bas, Ramazan Ozarslan
AIMS Mathematics, 2019, 4(3): 593-612. doi: 10.3934/math.2019.3.593
Abstract     + HTML     + PDF(817 KB)
Md. Asaduzzaman, Md. Zulfikar Ali
AIMS Mathematics, 2019, 4(3): 880-895. doi: 10.3934/math.2019.3.880
Abstract     + HTML     + PDF(1105 KB)
Youness Chatibi, El Hassan El Kinani, Abdelaziz Ouhadan
AIMS Mathematics, 2019, 4(4): 1133-1144. doi: 10.3934/math.2019.4.1133
Lulu Ren, JinRong Wang, Michal Fečkan
AIMS Mathematics, 2020, 5(1): 497-506. doi: 10.3934/math.2020033
Fatmawati, Muhammad Altaf Khan, Ebenezer Bonyah, Zakia Hammouch, Endrik Mifta Shaiful
AIMS Mathematics, 2020, 5(4): 2813-2842. doi: 10.3934/math.2020181
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals